I began having problems with sharp pain across my lower back followed by numbness in my leggs while walking. The pain and numbness would decrease when I sat down for a brief period. After a while (several months) it reached a point that I had to lay down to get the feelings back in my legs a get rid of the lower back pain. I also had soome swelling inboth my leggs andfeet.
I went and had a physical and was found to require a right coronay aorta stent placed in my heart. The pain in my lower back and leg numbness continued and began to get worse to where I could only walk a couple of hundred feet before I had to rest.
I was also beginning to get very dizzy when I stood up from a sitting position.
I had another physical and cath and found 80+% blockage in the aorta just above where the aortas split to each leg as well as blockage just below the split of both leggs. Stents were put in (3) and it appeared for about a month to have fixed my lower back pain and numbness in my leggs.
Now the lower back pain and leg numbness (both) has returned much worse and is accompanied with a sever pain down my left leg from the hip to the knee and much more swelling in my leggs and feet. I am also getting extremely short of breath when this occurs.
Anyone have suggestions or experiance with this problem?
Hey Don A., I have had the same type of pain on the right side. Lower back pain and leg, numbness and throbbing that can be very dibilating at times. Keep yelling. I have seen several docs, who don't seem to want to acknowledge this syndrome. I had a stent placed in 2008 and am still suffering. You and I are glad to be alive after the stent procedure but the docs seem to be stumped by the side effects. Good luck to you
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.